Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fixed points for operators in a space
of continuous functions and applications


Author: Bendong Lou
Journal: Proc. Amer. Math. Soc. 127 (1999), 2259-2264
MSC (1991): Primary 47H10
Published electronically: April 8, 1999
MathSciNet review: 1646199
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper investigates the fixed points for self-maps of a closed set in a space of abstract continuous functions. Our main results essentially extend the Banach contracting mapping principle. An application to integro-differential equations is given.


References [Enhancements On Off] (What's this?)

  • 1. E. C. Titchmarsh, The theory of the Riemann zeta-function, 2nd ed., The Clarendon Press, Oxford University Press, New York, 1986. Edited and with a preface by D. R. Heath-Brown. MR 882550
  • 2. L. H. Erbe and Da Jun Guo, Periodic boundary value problems for second order integrodifferential equations of mixed type, Appl. Anal. 46 (1992), no. 3-4, 249–258. MR 1167708, 10.1080/00036819208840124
  • 3. Jing Xian Sun and Zeng Qin Zhao, Extremal solutions of initial value problem for integro-differential equations of mixed type in Banach spaces, Ann. Differential Equations 8 (1992), no. 4, 469–475. MR 1215993

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H10

Retrieve articles in all journals with MSC (1991): 47H10


Additional Information

Bendong Lou
Affiliation: Department of Mathematics, Shandong University, Jinan 250100, People’s Republic of China
Email: blou@math.sdu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05211-9
Keywords: Fixed point, self-maps of a closed set, iterative sequence
Received by editor(s): October 10, 1997
Published electronically: April 8, 1999
Additional Notes: The author is supported by the National Natural Science Foundation of China and the State Education Commission Doctoral Foundation of China.
Communicated by: David R. Larson
Article copyright: © Copyright 1999 American Mathematical Society